# SDR ABXA20240726145

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 92,735 hours, 26,586 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Panel
- Part number: 233T323433
- Part serial: D00453
- Condition: Unserviceable
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT LEFT HYD PRESS LIGHT AND SYS PRESS LIGHT ILLUMINATED ,A/C RETURNED TO GATE AND MTX GROUNDED THE A/C REMOVED AND REPLACED OVERHEAD CONTROL PANEL IAW AMM 29-11-40 OPS CHECK GOOD . A/C WAS RETURNED TO SERVICE .
